International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 10, Pages 607-616
Extended blocker, deletion, and contraction maps on antichains
Data-Center Company, P.O. Box 5, Ekaterinburg RU-620034, Russia
Received 18 June 2002
Copyright © 2003 Andrey O. Matveev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Families of maps on the lattice of all antichains of a finite
bounded poset that extend the blocker, deletion, and contraction
maps on clutters are considered. Influence of the parameters of
the maps is investigated. Order-theoretic extensions of some
principal relations for the set-theoretic blocker, deletion, and
contraction maps on clutters are presented.